Alert archive / Mississippi / Red Flag Warnings in 2010
Red Flag Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this red flag warning at Oct 3, 2010, 6:01 AM CDT for 8 counties in Mississippi. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2010, 6:01 AM CDT (11:01 UTC)
- Expired
- Oct 3, 2010, 7:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS New Orleans, LA
Counties Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3451 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391 WWUS84 KLIX 031101 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 601 AM CDT SUN OCT 3 2010 ...A RED FLAG WARNING IS IN EFFECT TODAY ACROSS SOUTHERN MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT TODAY THROUGH MONDAY ACROSS EAST CENTRAL LOUISIANA...AND FOR TONIGHT AND MONDAY ACROSS SOUTHERN MISSISSIPPI. .A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MONDAY... NORTH WINDS 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH ARE EXPECTED TODAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY. MSZ068>071-077-080>082-031915- /O.UPG.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ /O.NEW.KLIX.FW.W.0002.101003T1101Z-101004T0000Z/ /O.NEW.KLIX.FW.A.0003.101004T0000Z-101005T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 601 AM CDT SUN OCT 3 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING. VERY LITTLE RAINFALL HAS OCCURRED ACROSS SOUTH MISSISSIPPI DURING THE PAST MONTH. DUE TO THESE DRY CONDITIONS..AN INCREASE IN FIRE DANGER AND FIRE ACTIVITY IS POSSIBLE. OUTDOOR BURNING IS STRONGLY DISCOURAGED. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 25 TO 30 PERCENT RANGE DURING THE AFTERNOON HOURS TODAY AND MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LAZ046-049-031915- /O.EXA.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ IBERVILLE-ASCENSION- 601 AM CDT SUN OCT 3 2010 ...FIRE WEATHER WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THROUGH MONDAY EVENING. VERY LITTLE RAINFALL HAS OCCURRED ACROSS EAST CENTRAL AND SOUTHEAST LOUISIANA DURING THE PAST MONTH. DUE TO THESE DRY CONDITIONS...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND STATE FIRE MARSHALL HAVE ISSUED A STATEWIDE BURN BAN. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK. RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED DURING THE AFTERNOON HOURS TODAY AND MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. && $$ LAZ034>040-047-048-050-031915- /O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE- LIVINGSTON- 601 AM CDT SUN OCT 3 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. VERY LITTLE RAINFALL HAS OCCURRED ACROSS EAST CENTRAL AND SOUTHEAST LOUISIANA DURING THE PAST MONTH. DUE TO THESE DRY CONDITIONS...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND STATE FIRE MARSHALL HAVE ISSUED A STATEWIDE BURN BAN. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK. RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED DURING THE AFTERNOON HOURS TODAY AND MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 22/TD
2 follow-up statements
012 WWUS84 KLIX 032108 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 408 PM CDT SUN OCT 3 2010 ...A RED FLAG WARNING IS IN EFFECT FOR THE REMAINDER OF THE AFTERNOON ACROSS SOUTHERN MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT THIS AFTERNOON THROUGH MONDAY ACROSS EAST CENTRAL LOUISIANA...AND FOR TONIGHT AND MONDAY ACROSS SOUTHERN MISSISSIPPI. .A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MONDAY... NORTH WINDS 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE EXPECTED THROUGH THE REST OF TODAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY. MSZ068>071-077-080>082-040515- /O.CON.KLIX.FW.W.0002.000000T0000Z-101004T0000Z/ /O.CON.KLIX.FW.A.0003.101004T0000Z-101005T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 408 PM CDT SUN OCT 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... VERY LITTLE RAINFALL HAS OCCURRED ACROSS SOUTH MISSISSIPPI DURING THE PAST MONTH. DUE TO THESE DRY CONDITIONS..AN INCREASE IN FIRE DANGER AND FIRE ACTIVITY IS POSSIBLE. OUTDOOR BURNING IS STRONGLY DISCOURAGED. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN IN THE 25 TO 30 PERCENT RANGE FOR THE REMAINDER OF THE AFTERNOON AND MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LAZ034>040-046>050-040515- /O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON- 408 PM CDT SUN OCT 3 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... VERY LITTLE RAINFALL HAS OCCURRED ACROSS EAST CENTRAL AND SOUTHEAST LOUISIANA DURING THE PAST MONTH. DUE TO THESE DRY CONDITIONS...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND STATE FIRE MARSHALL HAVE ISSUED A STATEWIDE BURN BAN. RAINFALL IS NOT EXPECTED THROUGH NEXT WEEK. RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED FOR THE REMAINDER OF THE AFTERNOON AND MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
968 WWUS84 KLIX 040010 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 710 PM CDT SUN OCT 3 2010 ...A FIRE WEATHER WATCH IS IN EFFECT THROUGH MONDAY ACROSS EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI. .A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MONDAY... NORTH WINDS 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE POSSIBLE ON MONDAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY. MSZ068>071-077-080>082-040815- /O.EXP.KLIX.FW.W.0002.000000T0000Z-101004T0000Z/ /O.CON.KLIX.FW.A.0003.000000T0000Z-101005T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 710 PM CDT SUN OCT 3 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN IN THE 25 TO 30 PERCENT RANGE THROUGH MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ LAZ034>040-046>050-040815- /O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON- 710 PM CDT SUN OCT 3 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... RELATIVE HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED THROUGH MONDAY. IN ADDITION...NORTHERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH WILL BE POSSIBLE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Oct 3, 3:52 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 3, 3:52 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 AM CDT SUN OCT 3 2010
.SYNOPSIS...
A COLD FRONT EXTENDS FROM WEST VIRGINIA SOUTHWESTWARD TO JUST
NORTH OF THE LOCAL FORECAST AREA AND THEN WESTWARD THROUGH CENTRAL
TEXAS. STRONG SURFACE HIGH PRESSURE IS CENTERED OVER WISCONSIN.
AS OF 3 AM CDT...TEMPERATURES HAD FALLEN INTO THE UPPER 50S ACROSS
THE NORTHERN HALF OF THE AREA AND INTO THE MID 60S ACROSS MUCH OF
THE SOUTHERN HALF OF THE AREA. DEW POINTS HOLDING STEADY IN THE
MID TO UPPER 40S.
&&
.DISCUSSION...
THE COLD FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION THROUGH
THE NIGHT AND SHOULD MAKE IT TO THE COAST NEAR DAYBREAK. A
REINFORCING HIGH WILL BUILD IN BEHIND THE FRONT...BRINGING WITH IT
ANOTHER SHOT OF COOL AND DRY AIR. TEMPERATURES WILL REMAIN BELOW
NORMAL FOR THE NEXT SEVERAL DAYS. OVERNIGHT LOWS TONIGHT AND
MONDAY NIGHT WILL DROP INTO THE LOW TO MID 40S ACROSS THE NORTHERN
HALF OF THE AREA...WHICH WILL THREATEN A FEW RECORDS. ACROSS THE
SOUTHERN HALF OF THE AREA...TEMPERATURES WILL NOT DROP QUITE AS
FAR...BOTTOMING OUT IN THE LOW TO MID 50S ACROSS MOST AREAS.
AFTERNOON TEMPERATURES WILL ALSO STAY BELOW NORMAL...STRUGGLING TO
REACH THE UPPER 70S IN MOST PLACES TODAY AND MONDAY.
A CUTOFF LOW FORECAST TO DEVELOP AT THE BASE OF THE EAST COAST
TROUGH ON MONDAY WILL BE SLOW TO EJECT OUT OF THE AREA. IT IS
FORECAST TO REMAIN IN PLACE THROUGH AT LEAST MIDWEEK...KEEPING THE
AREA UNDER THE INFLUENCE OF NORTHERLY OR NORTHWESTERLY FLOW. A
SLOW TRANSITION TO UPPER LEVEL RIDGING IS EXPECTED TOWARD THE END
OF THE WEEK. WITH A DRY AIR MASS IN PLACE AND NO REAL MOISTURE RETURN
EXPECTED...NO RAIN EXPECTED IN THE FORESEEABLE FUTURE.
SEE FIRE WEATHER SECTION FOR INFORMATION CONCERNING THE
DEVELOPMENT OF DANGEROUS BURNING CONDITIONS.
&&
.AVIATION...
VFR CONDITIONS WITH CLEAR SKIES AND EXCELLENT VISIBILITIES WILL
CONTINUE TO PREVAIL AT EACH OF THE TAF SITES THROUGH MONDAY.
A COLD FRONT AND ASSOCIATED SURGE OF COOLER AIR WILL CAUSE AN
INCREASE IN WINDS BEFORE SUNRISE THIS MORNING...AND THESE STRONGER
NORTH WINDS ARE LIKELY TO PERSIST WITH ONLY A SLIGHT DECREASE
EXPECTED THIS AFTERNOON. THE INLAND AIRPORTS WILL SEE WINDS DROP OFF
UNDER 10 KNOTS THIS EVENING...BUT THE SOUTH SHORE AIRPORTS OF KMSY
AND KNEW WILL SEE STRONGER WINDS 12-20 KT WITH SOME HIGHER GUSTS
THROUGH MONDAY MORNING.
&&
.MARINE...
A REINFORCING COLD FRONT IS EXPECTED TO MOVE THROUGH THE COASTAL
WATERS EARLY THIS MORNING. WINDS AHEAD OF THE COLD FRONT ARE ALREADY
AT SMALL CRAFT ADVISORY CRITERIA AS EXPECTED YESTERDAY...AND THESE
WINDS WILL LIKELY FURTHER INCREASE A FEW KNOTS RIGHT WITH THE COLD
FRONTAL PASSAGE THAT IS EXPECTED ACROSS THE LAKES BEFORE
0430...NEAR SHORE WATERS BY 0600...AND THE OFFSHORE WATERS BY
0800-0900. WOULD NOT BE SURPRISED TO SEE SOME GUSTS TO NEAR 30 KNOTS
BASED ON RADAR WINDS AT 1-2 THOUSAND FEET.
THE ONLY CHANGE TO THE SMALL CRAFT ADVISORY IS WAS TO EXTEND IT OUT
IN TIME FOR THE LAKES...SO ALL WATERS HAVE THE ADVISORY IN EFFECT
THROUGH MONDAY MORNING. NEAR SMALL CRAFT ADVISORY CONDITIONS MAY
CONTINUE RIGHT ON THROUGH MONDAY NIGHT AND TUESDAY MORNING OVER
PORTIONS OF THE COASTAL WATERS...SO THE ADVISORY MAY HAVE TO BE
EXTENDED LATER.
THE SURFACE RIDGE WILL GRADUALLY WEAKEN DURING THE MIDDLE TO LATTER
PART OF THE WEEK. WINDS AND SEAS WILL GRADUALLY SUBSIDE...AND MUCH
BETTER BOATING CONDITIONS ARE EXPECTED BY NEXT WEEKEND.
&&
.FIRE WEATHER...
A VERY DRY AIR MASS WILL CONTINUE TO BE REINFORCED BY NORTHERLY
AND NORTHWESTERLY WINDS THROUGH THE WEEK. RELATIVE HUMIDITY
WILL FALL BELOW 30 PERCENT ACROSS MUCH OF THE AREA EACH AFTERNOON
THROUGH AT LEAST MIDWEEK...WITH MONDAY AND TUESDAY FORECAST TO BE
THE DRIEST DAYS. A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA EARLY THIS MORNING...RESULTING IN STRONGER WINDS TODAY.
SUSTAINED WINDS WILL PEAK NEAR 15 MPH ACROSS MOST OF THE
AREA...BUT OCCASIONAL GUSTS OF 20 TO 25 MPH WILL BE POSSIBLE. WITH
LITTLE TO NO RAINFALL OVER THE PAST FEW WEEKS AND NO PRECIPITATION
FORECAST THROUGH THE PERIOD...FUELS WILL ALSO CONTINUE TO DRY. IN
FACT...THE KEETCH-BYRAM DROUGHT INDEX HAS ALREADY RISEN ABOVE 600
ACROSS LARGE PORTIONS OF THE LOCAL FORECAST AREA. THE COMBINATION
OF LOW RELATIVE HUMIDITY...MODERATE TO STRONG WINDS AND DRY FUELS
WILL CONTINUE TO LEAD TO DANGEROUS BURNING CONDITIONS FOR AT LEAST
THE NEXT SEVERAL DAYS.
A RED FLAG WARNING IS IN EFFECT FOR SOUTHERN AND COASTAL
MISSISSIPPI THROUGH 7PM CDT THIS EVENING AND A FIRE WEATHER
WATCH IS IN EFFECT FOR THE SAME AREA FROM 7PM CDT THIS EVENING
THROUGH 7PM CDT MONDAY. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR
PORTIONS OF SOUTHEAST LOUISIANA THAT ARE GENERALLY ALONG AND NORTH
OF THE INTERSTATE 10/12 CORRIDOR THROUGH 7 PM CDT MONDAY.
ADDITIONALLY...DUE TO THESE DANGEROUS BURNING CONDITIONS...THE
LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY /LDAF/ HAS ISSUED
A STATE-WIDE OUTDOOR BURN BAN WHICH WILL BE IN EFFECT UNTIL
FURTHER NOTICE. FOR MORE INFORMATION...PLEASE REFER TO THE LDAF
WEBSITE AT <WWW.LDAF.STATE.LA.US>.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 42 74 43 / 0 0 0 0
BTR 78 46 76 46 / 0 0 0 0
ASD 77 46 75 46 / 0 0 0 0
MSY 78 56 74 56 / 0 0 0 0
GPT 79 47 77 50 / 0 0 0 0
PQL 77 45 75 43 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FIRE WEATHER WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...POINTE COUPEE...ST.
HELENA...ST. TAMMANY...TANGIPAHOA...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
MS...RED FLAG WARNING UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
FIRE WEATHER WATCH FROM 7 PM SUNDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&
AVIATION/MARINE...22/TD
REST OF DISCUSSION...95/DMHazardous weather outlook, Oct 3, 3:07 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 307 AM CDT SUN OCT 3 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-040815- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 307 AM CDT SUN OCT 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER... DANGEROUS BURNING CONDITIONS WILL CONTINUE ACROSS THE REGION WITH LOW RELATIVE HUMIDITY...MODERATE TO STRONG WINDS AND DRY FUELS. A RED FLAG WARNING IS IN EFFECT FOR SOUTHERN AND COASTAL MISSISSIPPI THROUGH 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR PORTIONS OF SOUTHEAST LOUISIANA THAT ARE GENERALLY ALONG AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. ADDITIONALLY...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY HAS ISSUED A STATE WIDE BURN BAN IN EFFECT UNTIL FURTHER NOTICE. MARINE... AS HIGH PRESSURE BUILDS INTO THE AREA...STRONG WINDS AND BUILDING SEAS WILL CREATE HAZARDOUS CONDITIONS ON THE COASTAL WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS AND TIDAL LAKES THROUGH 10 AM CDT MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH WILL REMAIN IN EFFECT THROUGH 7 PM CDT MONDAY FOR SOUTHERN AND COASTAL MISSISSIPPI...AS WELL AS PORTIONS OF SOUTHEAST LOUISIANA THAT ARE GENERALLY ALONG AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 6:01 AM CDT | Fire Weather Watch | LIX | Amite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more | 25 hr |
Nearby
Red Flag Warnings in Mississippi, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.